Title: On closed minimal hypersurfaces with constant scalar curvature in S-7
Authors: Scherfner, M ×
Vrancken, Luc
Weiss, S #
Issue Date: 2012
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:161 issue:1 pages:409-416
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science